MAUDE Adverse Event Report: EDWARDS LIFESCIENCES HEMOSPHERE ALTA; ADJUNCTIVE PREDICTIVE CARDIOVASCULAR INDICATOR

EDWARDS LIFESCIENCES HEMOSPHERE ALTA; ADJUNCTIVE PREDICTIVE CARDIOVASCULAR INDICATOR
Model Number ALTAALL1
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/31/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that, during use, an alta monitor displayed inaccurate cardiac output, stroke volume, central venous pressure, sto2, and systemic vascular resistance values.The monitor alerts were not audible even though it was activated in the settings and no alerts were displayed.Issue was resolved by restarting the monitor.There were no allegation of patient injuries.Patient demographics are not available.Further information is not available.
 
Additional Manufacturer Narrative
Additional product code: dqe, dsb, dxn, fll, mud, qms, qnl, dqk additional premarket submission: k242451 it is not known if the device will be returned.Without the return of the unit, it is not possible to determine if some damage or defect existed on the unit that could have contributed to the event.It is not known if some procedural factors may have contributed to the event.However, an investigation was initiated to assess for any manufacturing related processes which could be correlated to the serial number.A supplemental report will be forthcoming when the investigation is complete.Product evaluation will be included in the supplemental report if device is returned.Complaint histories for all reported events are reviewed against trending control limits on a monthly basis and any excursions above the control limits are assessed and documented as a part of the monthly review.

Brand Name
HEMOSPHERE ALTA
Common Device Name
ADJUNCTIVE PREDICTIVE CARDIOVASCULAR INDICATOR
Manufacturer (Section D)
EDWARDS LIFESCIENCES
one edwards way
irvine CA 92614
Manufacturer (Section G)
EDWARDS LIFESCIENCE
17200 laguna canyon rd
irvine CA 92618
Manufacturer Contact
samantha eveleigh
17200 laguna canyon rd
irvine, CA 92614
9492017706
MDR Report Key22856503
Report Number2015691-2025-06864
Device Sequence Number13008550
Product Code QAQ
UDI-Device Identifier00690103217957
UDI-Public(01)00690103217957(11)240903
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K232294
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberALTAALL1
Device Lot Number19Y0000218
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/31/2025
Initial Report FDA Received Date08/20/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/03/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown